# SDR 2006UALA00432

- Difficulty date: March 8, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 655058119
- Condition: Migrated
- Location: Horizontal Stab
- Part time: 5,175,640 hours, 27,752 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB FWD SPAR UPPER LUG FWD & AFT BUSHINGS MIGRATED. REMOVED BUSHINGS, FOUIND CORROSION, REMOVED CORROSION, FABRICATED ADN INSTALLED NEW BUSHINGS PER BOEING DRAWINGS 65-72039-29, 30, AND 31.  WORK ACCOMPLISHED PER AAR EA I060104 AND SUPPORTED WITH 8100-9 FORM.
